# SDR UPS97221932

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192085
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 2 FLAP TRACK FWD ATTACH POINT LUGS CORRODED, BOLT CORRODED AND BUSHINGS WORN.  CORROSION REMOVED IAW SRM 51-10-6.  HFEC C/O PER NDT PT6 51-00-00 F13, MPI C/O PER BS6072, NO CORROSION FOUND.  REPAIR TO NR 2 FLAP TRACK FORWARD ATTACH LUGS CARRIED OUT PER BOEING INSTRUCTIONS UPS ENGINEERING FILE NR 727-57-1769.
